# SDR 2007UALA03071

- Difficulty date: August 8, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING FRAME INNER CHORD IS CRACKED AT BS 616L, JUST BELOW STR 17.  MAJOR REPAIR ACCOMPLISHED: REPAIRED FRAME INNER CHORD AT STA 616L BELOW S17L WITH STIFFENER ANGLE AND FILLER.
